# SDR SWAA2013120923129

- Difficulty date: September 14, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON SUPPORT BULKHEAD ANGLE CRACKED AT STATION 1022, LONGERON 6L.  REPAIRED SUPPORT IAW EA.
